# SDR DALA2016101907438

- Difficulty date: October 18, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,471 hours, 36,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID FWD EMERGENCY EXIT LIGHTS RIGHT SIDE FOUND INOPERATIVE.   REMOVED AND REPLACED THE BATTERY CHARGER AND BATTERY ASSY IAW  AMM 33-51.
